# SDR P5CA2011051000014

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 2601.5 BETWEEN S-46R AND S-49R HAS A DENT.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-01, REPAIR 15, DETAIL I, REV 59.
